MathSciNet Relay Station
MathSciNet bibliographic data
MR2651880 34B18 (34N05)
Dogan, Abdulkadir; Graef, John R.; Kong, Lingju Higher order semipositone multi-point boundary value problems on time scales. Comput. Math. Appl. 60 (2010), no. 1, 23–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement